# SDR SWIA202053700

- Difficulty date: March 13, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA-THERE IS A DENT ON RIGHT SIDE OF THE AIRCRAFT BELOW AND SLIGHTLY AFT OF THE APU EXHAUST.  COMPLIED WITH TEMPORARY REPAIR, PER REO.  PERMANENT REPAIR DUE IN 4000 FLT HRS.  DUE BY TAT 41463.9, PART NUMBER: -, SERIAL NUMBER: 7666, POSITION: C-CHECK RO 10/29/2020.  APPLIED PERMANENT REPAIR TO DENT AT STR 18R AND FS 744 BY RECONTOURING DENT AND REPLACING SECTION OF STRINGER, REF REO.  SEE CONTINUATION CARD FOR DETAILS.
